# SDR GTIA2024121038584

- Difficulty date: December 5, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 14,710 hours, 6,198 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 18,000 FT. SMELLED A STRONG ODOR - HARD TO DESCRIBE, BUT NOT DIRTY SOCKS. WE SMELLED IT IN COCKPIT AND FA REPORTED SMELLING IT AS WELL. IT DISAPPEARED AFTER ABOUT 30-45 SECONDS.--
